# SDR SCNA99608

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 715
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT RT OUTBOARD GALLEY TRACK INBOARD FLANGE WAS FOUND CORRODED AT STATION 715.  REMOVED CORROSION IAW DC10 SRM 512101 VOL 2.  MATERIAL LOSS WAS FOUND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER IAW DC10 SRM 537000 VOL 1.  ALODINED AND PRIMED IAW DC10 SRM VOL 2.  INSTALLED IAW DC10 SRM 513101 VOL 2.
